文献简介

出版社:Department of Dermatology

作  者:Rei Sagara,Amane Kitami,Tokio Nakada

编  号:

关键字:revealing sycosis | pyoderma gangrenosum-like lesions | a case

年  份:2006   点击量:446

文献摘要

     A 55-year-old man, examined in April 2003, with cutaneous lesions of the scalp, face, trunk, both upper extremities, and left thumb, was diagnosed as having nonsmall cell lung cancer (adenocarcinoma, T0N3M0, Stage IIIB) in March 2002. Since combination chemotherapy (cisplatin + vinorelbine) and radiotherapy were not effective for the lung lesions, gefitinib, 250 mg per day, was administered orally since September 2002. Despite developing nausea and diarrhea, the patient continued to receive gefitinib because it reduced the incidence of respiratory symptoms: cough and sputum. Two weeks after the start of the administration, the patient developed cutaneous lesions on the scalp and face. One month after,
erythematous lesions, resistant to topical corticosteroid (betamethasone valerate) therapy, appeared on the trunk and both upper extremities. Additionally, a nodule appeared on the right thumb 6 months after the start of gefitinib.